MathSciNet Relay Station
MathSciNet bibliographic data
MR734575 35J60 (81E08)
Berestycki, Henri; Gallouët, Thierry; Kavian, Otared Équations de champs scalaires euclidiens non linéaires dans le plan. (French) [Nonlinear Euclidean scalar field equations in the plane] C. R. Acad. Sci. Paris Sér. I Math. 297 (1983), no. 5, 307–310.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement